# SDR IPXA2023040392542

- Difficulty date: March 14, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 23,133 hours, 13,882 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Doubler
- Part number: 2024T3063
- Condition: Damaged
- Location: Rudder Tip
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGRUDDER R/H SIDE UPPER T/E HAS LIGHTENING STRIKEFABRICATED DOUBLER IAW SRM-44-11
